# SDR 2002UALA00007

- Difficulty date: January 3, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 28,624 hours, 21,316 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 312 TO 344 CREASE BEAM ANGLE AT FORWARD ENTRY DOOR IS CORRODED ADJACENT TO SCUPPER DRAIN.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CREASE BEAM CHORD.
